EconPapers    
Economics at your fingertips  
 

Existence Theory for Integrodifferential Equations and Henstock‐Kurzweil Integral in Banach Spaces

Aneta Sikorska-Nowak

Journal of Applied Mathematics, 2007, vol. 2007, issue 1

Abstract: We prove existence theorems for the integrodifferential equation x′(t)=f(t,x(t),∫0tk(t,s, x(s))ds), x(0) = x0, t ∈ Ia = [0, a], a > 0, where f, k, x are functions with values in a Banach space E and the integral is taken in the sense of HL. Additionally, the functions f and k satisfy certain boundary conditions expressed in terms of the measure of noncompactness.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2007/31572

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2007:y:2007:i:1:n:031572

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2007:y:2007:i:1:n:031572